# SDR R61A2021120100953

- Difficulty date: November 17, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17086654003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND INTERNAL FUSELAGE, AFT WASTE SERVICE BOX INTERNAL DOUBLER CORRODED. INTERNAL FUSELAGE, AFT WASTE SERVICE BOX INTERNAL DOUBLER HAS BEEN REPAIRED IAW EMB SRM 53-23-60, INTERNAL CUT OUT HAS BEEN NDT'D WITH NO FAULTS FOUND.
